On strong forms of completely irresolute functions

Zorlutuna I.

CHAOS SOLITONS & FRACTALS, vol.38, no.4, pp.970-979, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 4
  • Publication Date: 2008
  • Doi Number: 10.1016/j.chaos.2007.02.003
  • Title of Journal : CHAOS SOLITONS & FRACTALS
  • Page Numbers: pp.970-979


In this paper, we introduce new classes of functions which are called completely beta-irresolute functions, perfectly beta-irresolute functions and perfectly irresolute functions. We obtain their characterizations, their basic properties and their relationships with other types of functions between topological spaces. (C) 2007 Elsevier Ltd. All rights reserved.